A Note on Formal and Analytic Cauchy Problems for Systems with Constant Coefficients.
Mathematica Scandinavica, Tome 15 (1964), pp. 142-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__15_165898,
author = {Jan Persson},
title = {A {Note} on {Formal} and {Analytic} {Cauchy} {Problems} for {Systems} with {Constant} {Coefficients.}},
journal = {Mathematica Scandinavica},
pages = {142--146},
year = {1964},
volume = {15},
zbl = {0158.10904},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__15_165898/}
}
Jan Persson. A Note on Formal and Analytic Cauchy Problems for Systems with Constant Coefficients.. Mathematica Scandinavica, Tome 15 (1964), pp. 142-146. http://geodesic.mathdoc.fr/item/MS2_1964__15_165898/